Aug 9, 2005
I read some of the articles here on eye floaters and felt compelled to share my experience here.
They began to appear earlier than that, however.
It's reasonable to conclude that the chemicals in these medications can also affect the tissue in the eye. They affect other tissue - and there are probably other things they affect that we don't even know about... yet.
I did find some doctors (search Google) that perform a rare laser surgery for certain types of floaters. It's something I may consider in the future, as I have so many and I find it's causing a bit of depression.
I'd be curious if you've heard from other patients have have similar symptoms under the "medication" scenario.
| Response from Dr. Henry
I have had a handful of other patients on similar regimens report to me the same observation. Since floaters are fairly frequent in the general population it is tough to pin down if there is a clear role of one of the HIV drugs in the regimen or HIV itself. Please post more information if you find out anything further and/or you undergo the laser treatment (not being done much here in Minneapolis for floaters). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What To Use On Open Herpes Sores?
- What To Do When Prescriptions Do Not Work For Bacterial Vaginosis?
- What Pills Can You Take To Get Rid Of Bacterial Vaginosis Or A Yeast Infection?
- What Makes Shingles Flare Up?
- What If Had Sex After Taking The Pills For Chlamydia?
- What Are The Causes Of Recurring Shingles?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.